# SDR SWAA2020021941518

- Difficulty date: February 11, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 40,888 hours, 28,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY EXIT LIGHT HOUSING WAS BROKEN. / R&R LIGHT HOUSING IAW AMM.
